American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F45) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Claudio A. DiMarco. Topological conformal dimension. Conform. Geom. Dyn. 19 (2015) 19-34.
Abstract, references, and article information   
View Article: PDF

[2] Xiangdong Xie. Nagata dimension and quasi-Möbius maps. Conform. Geom. Dyn. 12 (2008) 1-9. MR 2372759.
Abstract, references, and article information   
View Article: PDF

[3] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1